# SDR REXA200900127

- Difficulty date: November 21, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 20,054 hours, 17,126 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO KDTW, THE SMOKE CARGO WARNING CAME ON FOR APPROXIMATELY 16 SECONDS.  THE FLIGHT CREW PERFORMED THE QRH AND BY THE TIME THE QRH WAS PERFORMED THE MESSAGE CLEARED.  THE FLIGHT CREW DECLARED AN EMERGENCY AND REQUESTED CFR ASSISTANCE.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE AT KDTW.  CFR MET THE AIRCRAFT AND INSPECTED THE CARGO COMPARTMENT.  THERE WAS NO SIGN OF SMOKE OR FIRE.  MAINTENANCE INSPECTED, CLEANED AND TESTED THE CARGO SMOKE DETECTOR.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
